# SDR GTIA2020021095001

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 10,996 hours, 4,895 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT COMING INTO MCO @ APPROX 2500; PACK 1 SUSPECT -PERFORMED TSM TASK 05-50-00810-831 FAULT. ISOLATION ON ALL PACKS AND ENGINES CONFIRMED #1 PACK HAS ODOR . ALL OTHER SOURCE OF BLEED ARE GOOD. # 1 PACK WILL BE DEFFERED REF LP 2488273-2 A/C OK FOR SERVICE
